# SDR SWI2023F00385

- Difficulty date: July 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WHEEL WELL  BATT ANGLE FWD STRAP IS CRACKED AT WS 48.30 (MARKED)   (C-CHECK RO 9/26/2023)   LOCATED AND DRILLED NEW L/H SIDE WHEEL WELL BATT ANGLE P/N 600-10204-27 AT WS 48.30 REF CRJ200 SRM 51-40-11. INSTALLED NEW L/H SIDE WHEEL WELL BATT ANGLE AT WS 48.30 REF CRJ200 SRM 51-42-06 AND DWG 600-10204 REV M
